Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Conull hypersurfaces in Minkowski space


Author: Norman Goldstein
Journal: Proc. Amer. Math. Soc. 85 (1982), 531-532
MSC: Primary 32M10; Secondary 14M15, 32J99, 32L25
MathSciNet review: 660598
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A submanifold of $ {\mathbf{M}} = {\text{Gr(2,}}{{\mathbf{C}}^4}{\text{)}}$ is conull when its conormal space is in the kernel of the dualized conformal metric of $ M$. We show that there are no conull compact complex $ 3$-dimensional submanifolds of $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32M10, 14M15, 32J99, 32L25

Retrieve articles in all journals with MSC: 32M10, 14M15, 32J99, 32L25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0660598-4
PII: S 0002-9939(1982)0660598-4
Keywords: Null, conull manifolds, Minkowski space, ample normal bundle, complex homogeneous space
Article copyright: © Copyright 1982 American Mathematical Society